# SDR BHKA20160506002

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N16FN
- Make and model: Lear 36A
- Aircraft serial: 027
- Aircraft time: 13,679 hours, 6,859 cycles
- Engine: Garrtt TFE73122B
- Engine time: 13,529 hours, 6,794 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 74403915
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON 3 MAY 2016 AT APPROX 2100 Z WITH 2 SOULS ONBOARD, 1 HR INTO FLIGHT WHILE OPERATING AT 24,000 FT MSL, THE NR 2 RT ENG FIRE & MSTR WARN LIGHTS ILLUMINATED.  REDUCED THE RT THROTTLE TO IDLE & THE LIGHTS EXTINGUISHED WITHIN 3 SECS.  DECLARED AN EMER & ATC PROVIDED VECTORS, LANDED UNEVENTFULLY, AFTER 2 MINS THE RT ENG WAS SHUT DOWN & TAXIED BACK TO THE LINE.  PERFORMED HIGH POWER RUN, INSPECTED FOR BLEED AIR LEAKS WITH NO ADVERSE RESULTS.  ALL 3 FIRE SENSING ELEMENTS WERE CHECKED & THE LOWER UNIT WAS FOUND TO HAVE LOW RESISTANCE.  THE PART WAS CHANGED OUT, GND TESTED, ENG RUN UP ACCOMPLISHED & RTS.  THERE IS NO DOCUMENTATION OF INSTALLATION TIMES & CYCLES OF FAILED SENSING ELEMENT THAT CAN BE LOCATED.
